# SDR AALA202407010381

- Difficulty date: June 25, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N432AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10474
- Aircraft time: 12,441 hours, 3,301 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664915
- Part serial: M30887
- Condition: Deteriorated
- Location: Lt Fwd Door
- Part time: 10,197 hours, 3,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LEFT HAND FORWARD DOOR SLIDE SURVIVAL KIT LANYARD IS DETERIORATING WHERE IT CONNECTS TO GIRT BAR. RECEIVED NEW SLIDE. REMOVED GIRT BAR FROM OLD SLIDE. INSTALLED GIRT BAR ONTO NEW SLIDE PER AMM 25-62-44A.
